You"ve already taken medication for her stuffy nose, cough, and sneezing. But then, your head begins to ache. Need to you reach ago into the medication cabinet for a pains reliever?

In part cases, pain relievers have the right to work side-by-side v cough and also cold drugs to lull symptoms prefer headaches, human body aches, and fever. In fact, numerous popular cold and also cough formulas contain ingredient to relax both pain and also other symptoms.




You are watching: Can i take tylenol with robitussin

yet such merged products posture a severe risk: by chance overdosing ~ above acetaminophen, ibuprofen, or other pain medicine if you take more than one medication. It"s crucial to use caution and read labels closely when taking over-the-counter cough and also cold treatments.


Cold medicines have the right to contain a wide range of compounds, native those that calm a sneeze to those the dry up a runny nose. Every component is provided on the label under "active ingredients."

check out labels carefully before taking any kind of over-the-counter medicine. Be careful not come take any kind of two the contain the same active ingredient. For example, don"t take Tylenol and also a cold medicine that includes acetaminophen, the generic name for the same active ingredient.


In fact, you should not take an ext than 4000 mg of acetaminophen a day. That sounds choose a lot, yet that"s only eight "extra strength" acetaminophen tablets.Taking more, specifically 7000 mg or more, can cause a serious overdose if not treated. Severe cases can reason liver damage, call for a liver transplant, and even contribute to death. So, it"s particularly important to prevent taking two assets with this common ingredient.


Tylenol is the most common brand surname for over-the-counter acetaminophen. Prescription-strength medications containing acetaminophen include Percocet and also Vicodin. On drug labels, look for the words APAP, paracetamol, or acetamin. They"re alternative names because that acetaminophen.

other pain relievers have the right to have next effects, too. For instance, naproxen and also ibuprofen, found in such medications as Aleve, Advil, and also Motrin, can reason stomach bleeding or kidney damages when bring away regularly. Aspirin contributes to a rare however potentially fatal condition called Reye syndrome in children and also teenagers, so they should not take any products the contain aspirin, consisting of cough and also cold formulas.


THIS tool DOES NOT administer MEDICAL ADVICE. That is intended for informational objectives only. The is no a instead of for experienced medical advice, diagnosis or treatment. Never ignore expert medical advice in search treatment due to the fact that of something you have read top top the site. If friend think friend may have a clinical emergency, automatically call your doctor or dial 911.


See more: How Long Is 1000 Meters In Miles, How Many Miles Is 1000 Meters

*

Privacy Policy|Advertising Policy|Privacy preferences Center|Do Not sell My personal Information

Use the this website and any information contained herein is administrate by the yellowcomic.com User Agreement. The contents on yellowcomic.com go not carry out medical advice. Always consult a medical provider for diagnosis and treatment.